Medical Questions > Mental Health > Depression Forum

wellbutrin effectiveness ?

Been taking it for a week. Last week I wanted to end my life and that scared me so bad I called my doctors, thanks to God himself! That inner voice told me to call before I took those pills. Anyways, I have been on it for aweek and gained 10 pounds. I feel tired, relaxed almost but still feel a bit lonely and feel like im here for others more then myself. I think im eating so much cuz it makes me feel good?? I dont really know... Oh I take 150 a day but heard that 300 was the norm.. I have a appointment with a psy. on the 15th of this month, so in a week. I just want to be fixed! I feel like Im not the same person I used to be. Does my dose of meds need to go up? Do I need to be on another med also? I still feel broken!
Did you find this post helpful?
|

User Profile
replied June 16th, 2009
Experienced User
I think you should tell your doctor how you are feeling on the medication. Getting better takes time, but I am glad that you are looking to improve. If that medication is not helping much, maybe you could try something better.
|
Did you find this post helpful?

User Profile
replied July 31st, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Dose of antidepressant like wellbutrin can be escalated at 4 weeks interval. You need to be calm and patient.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.